# SDR AWXA200400701

- Difficulty date: June 17, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 46,632 hours, 21,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON RT IB Y-765 SEAT RACK FR36-41.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK AT FR 36-41 IAW A320 SRM 51-42-11 FIGURES 9,10,12,18.
